Show simple item record

dc.contributor.authorFORRESTER, PJ
dc.contributor.authorWITTE, NS
dc.date.available2014-05-21T19:22:45Z
dc.date.issued2001
dc.identifier.citationFORRESTER, P. J. & WITTE, N. S. (2001). Application of the tau-function theory of Painleve equations to random matrices: PIV, PII and the GUE. Communications in Mathematical Physics, 219 (3/4), pp.357-398
dc.identifier.issn0010-3616
dc.identifier.urihttp://hdl.handle.net/11343/26194
dc.descriptionC1 - Journal Articles Refereed
dc.subjectProbability Theory ; Mathematical Sciences
dc.titleApplication of the tau-function theory of Painleve equations to random matrices: PIV, PII and the GUE
dc.typeJournal Article
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics And Statistics
melbourne.source.titleCommunications in Mathematical Physics
melbourne.source.volume219
melbourne.source.issue3/4
melbourne.source.pages357-398
dc.research.coderfcd230201
dc.research.codeseo1998780101
melbourne.publicationid579
melbourne.elementsid246705
melbourne.contributor.authorForrester, Peter
melbourne.contributor.authorWITTE, NICHOLAS
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record